# SDR SCNA20251103427

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 35,031 hours, 12,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: View Port
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE VIEWING GLASS OUT OF PLACE.  REPOSITIONED AND SECURED DOOR SLIDE VIEWING GLASS IAW AMM 20-30-11
